# SDR SCNA20241230406

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 45,765 hours, 19,183 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulted
- Location: Elevator Feel
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 757377: ON MANUAL CONTROL ELEVATOR WAS DIFFICULT TO MOVE. IN THE FLARE IT WAS QUITE DIFFICULT AND TOOK TWO HANDS TO FLARE. IT FELT LIKE IT "BROKE FREE" BUT AFTER LANDING THE CONTROLS ARE STILL MUCH STIFFER THAN NORMAL.  RESOLUTION": WORKING FIM TASK 27-31 TASK 817 ALL CKS GOOD TO STEP 2(C) AP 3123954 WORKING FIM 27-31 TASK 817 STEP 2(D) PERF ELEV FEEL COMP LEAK CHK ELEV FEEL COMP NEEDS REPLACING PER AMM 27-31-37-200-801 AP4080975
